MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 6 BATTERY; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 6 BATTERY; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 6215000000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.    reported events : 4 events were reported for this quarter.  product return status : 4 devices were received for evaluation.  evaluation status : 4 device evaluations are in progress.  additional information : 4 devices were not labeled for single-use.4 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 4 malfunction events in which the device fractured.4 events had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 4 total events were initially reported.4 previously reported events are included in this follow-up record.  product return status 4 devices were received.  evaluation status confirmed 4 reported events were confirmed during testing.- 4 devices were found to be affected by a cracked battery housing.  additional information 4 devices were not labeled for single-use.4 devices were not reprocessed and reused.
 
Event or Problem Description

Brand Name
SYSTEM 6 BATTERY
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8014422
Report Number0001811755-2018-01994
Device Sequence Number11111586
Product Code HWE
UDI-Device Identifier04546540501851
UDI-Public04546540501851
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6215000000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2018
Supplement Date Received by Manufacturer09/01/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1